MAUDE Adverse Event Report: SMITH & NEPHEW, INC. COCR FEM 12/14 FEM HD 28 + 8; PRSTHSSHPSMICNSTRINDMTALPLYMRPROUSUNEMNTD

SMITH & NEPHEW, INC. COCR FEM 12/14 FEM HD 28 + 8; PRSTHSSHPSMICNSTRINDMTALPLYMRPROUSUNEMNTD
Model Number 71302808
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/04/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to femoral neck fracture.Stem and femoral head were explanted and replaced for zimmer biomet stem.
 
Additional Manufacturer Narrative
This event was already reported under mdr no.: 1020279-2020-01090, therefore, it was determined that this case does not meet the threshold for reporting.If further details are provided, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
COCR FEM 12/14 FEM HD 28 + 8
Common Device Name
PRSTHSSHPSMICNSTRINDMTALPLYMRPROUSUNEMNTD
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9902686
Report Number1020279-2020-01087
Device Sequence Number2717820
Product Code LPH
UDI-Device Identifier03596010194145
UDI-Public03596010194145
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K963509
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71302808
Device Catalogue Number71302808
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/04/2020
Supplement Date Received by Manufacturer03/04/2020
Initial Report FDA Received Date03/31/2020
Supplement Report FDA Received Date04/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;